# SDR VNAA0112019

- Difficulty date: December 27, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 16,911 hours, 15,107 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF, THE CREW RECEIVED A SHAKER AND PUSHER FAIL MESSAGE AND ABORTED TAKEOFF.  AS FLIGHT 4023 CLEARED THE RUNWAY THE MESSAGE CLEARED AND FLIGHT 4023 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4023 THEN DEPARTED WITH NO FURTHER INCIDENTS.
